It Does Work but Produces Many Side Effects. Iíve Had Albuterol for a Year Now Af

0 votes
It does work but produces many side effects. Iíve had Albuterol for a year now after I was diagnosed. It improves breathing but causes shaking, heart thudding and even hyperventilation. I can see from comments here that we do share some of these side effects. Some told their experience of going to the ER after their use of the rescue inhaler. Last month, I was rushed to the ER after using it. I canít tell exactly though if my puffing of it was the direct cause. I noticed too was that after I started with Flovent a month ago, I began using Albuterol more frequently. I was forewarned by my doctor that if I am using it more than 3 times in a week already that should be a cause of concern. But Iíve been using it twice a day now. In fact, just this morning I had 2 puffs already. This surely worries me.
asked Mar 16, 2007 by anonymous

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
...